Jump to content



Photo

When Will I Find Relief?!


  • Please log in to reply
4 replies to this topic

#1 Cymsufferer

Cymsufferer

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 16 May 2017 - 10:57 AM

I slowly weaned and counted beads for two months.  I was on 60mg of Cymbalta for 8 years.  

I've been at 0mg for 24 days, now.  I had HORRIBLE brain zaps, dizziness, and worst out of everything...nausea, diarrhea, bloating, gas.  The gastrointestinal issues go on and on.

 

I've passed most of the worst symptoms, but the gastrointestinal are still there.  I've lost almost 8 pounds, since it started.  I'm perpetually dehydrated from the diarrhea.  I feel nauseous all day.

 

My doctor has been more harmful than useful.  She claims these symptoms aren't Cymbalta withdrawal, because there is no such thing as Cymbalta withdrawal.  My pharmacist said the same thing!!!!!

 

I finally toughened up and asked for Zofran, to help with the nausea.  I took this medication when I was pregnant and it helped so much.  My doctor, called me back and told me that I didn't need any medication because I was basically making up the symptoms.  So, after balling on my floor for an hour because she doesn't understand, I called back and said, "prescribe me what I asked for because  I need to get back to working!"  She then said she sent over Zofran to the pharmacy.  I went to fill it.  Didn't look at the prescription, considering she said it was Zofran.   Went home, where I was alone taking care of my son, took the meds.  Started immediately feeling sleepy.  Looked at the bottle and it was Promethazine.  I looked it up, and it's a sedative.  I fell asleep, without even controlling it, for like 10 hours.  I was home alone caring for my son.  No one told me it was a sedative!!!! Not my doctor or my pharmacist.  Not to mention, she said on the phone it was Zofran, which doesn't cause drowsiness.  Why would she do that???  I can't help but feel it was on PURPOSE!  She did it to punish me for pushing to get care from her. On top of all the symptoms, my doctor is sabotaging me!

 

I called the office, bawling, and said I needed their help.  They didn't call me back, but I got a message from my pharmacy that Zofran was finally filled.  I've been taking it for 2 weeks now.

 

It's helped with the nausea, but the diarrhea and overall gag feeling is still around.  How long will this last???  When will I finally be rid of these symptoms???

 

Are there any doctors out there that are understanding and supportive???  I feel so alone and honestly, mocked.  

 

PS.  I have uncontrollable tears running down my face while typing this!!!!  Nobody understands!!!


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,826 posts
  • LocationMissouri

Posted 16 May 2017 - 01:09 PM

Welcome CS

 

This is such a common story on this site. The drs are clueless even though the manufacturer and the FDA warn about the withdrawal symptoms. We have to be our own advocates. The good news is you are at about the point where the digestive issues start to fade BUT the bad news is that you are also at the point where the emotional issues start up. If the emotional issues show upand are too bad let us know and we can help you out. Otherwise lets hope things easy up for you soon.


#3 Cymsufferer

Cymsufferer

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 16 May 2017 - 04:50 PM

I wish my Dr. had some sense!  It was all her idea to just wean quickly in two weeks.

 

Fishinghat, or Dr. Fishinghat?  :)  You seem so much more knowledgeable!

 

I have been noticing some of the emotional issues like: crying at nothing, raised anxiety, and rage, at my poor husband.  There was nothing to be so angry about, but I couldn't control it!  I asked, again, my primary physician for something to help with the anxiety and rage.  She told me to go back on Cymbalta, because that's what it was for  :( .  I've been taking fish oil and Vitamin B-complex.   I think they're helping, but my mood changes so often throughout the day, I couldn't tell you. :unsure: 
 

I thought I was alone through all of this.   I feel so much more full of hope finding this forum.  Honestly, the depressive thoughts were starting to win.  (I'm making this all up, there is no such thing as withdrawal, I'm a burden therefore, everyone would be better without me...)  

 

So glad to finally be supported and know I'm NOT making all this up!  How dare Lily do this to us!!!!!!


#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,826 posts
  • LocationMissouri

Posted 16 May 2017 - 05:19 PM

It is just plain Fishinghat Cymsuffer. You can take a dose of Benadryl (50 mg) to help with the anxiety. You can't take it all the time because your body adapts to it. There are some good medications to help with the withdrawal. Clonidine and hydroxyzine are both frequently used. Neither are addictive and neither have a withdrawal. Any of the benzos will help but they are very addictive and have a significant withdrawal. When I go see a shrink for the first time I bring the research papers on the meds I am taking. If I wind up teaching him then I look for another dr. If he is on top of his game and listens then I will work with him or her. It just like a car mechanic. If they will not listen to you and work with you, fire them and get a new mechanic.


#5 Merete

Merete

    Advanced Member

  • Members
  • PipPipPip
  • 35 posts

Posted 16 May 2017 - 09:23 PM

Cymsurfer, you are not alone! Hang in there and know that there are many of us. Vitamin C along with the fish oil is helping me (thanks Fishinghat). I'm still slowly weaning off, one day at the time.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users